# SDR SWAA012381

- Difficulty date: August 22, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 49,964 hours, 49,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 4 INCH CRACK AT AFT SVC DOOR LWR FWD CORNER OF FUSELAGE SKIN CUTOUT.                             REPAIRED SKIN PER SRM.
